Popov V.V. Оn the congruence lattices of periodic unary algebras

 
 
Popov Vladimir Valеntinovich
 
Candidate of Physical and Mathematical Sciences, Associate Professor, Department of Computer Science and Experimental Mathematics Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation
 
Abstract. The author describes all commutative unary algebras with finite number of unary operations which have distributive lattice of congruences and cyclic elements in every operation. It proves the following result:
Theorem 2. Let A = <A,f1,f2,...,fm> is a connected commutative unary algebra, m ≥ 1 and n1,n2,...,nm ≥ 1 — such a natural numbers, that fini(x) = x for every i ≤ m and every x ∈ A. Then the following condition are equivalent:
(1) The lattice of congruence on A has a distributive property.
(2) One can find natural numbers k1,k2,...,km ≥ 1 and such an unary operation ℎ on A, that for every i = 1,2,...,m and every x ∈ A it holds fi(x) = hki(x).
 
Key words: unary operation, commutative unary algebra, lattice of congruence, distributive property, cyclic element.

Creative Commons License
Оn the Congruence Lattices of Periodic Unary Algebras by Popov V.V. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №2 (21) 2014 pp. 27-30
Attachments:
Download this file (3. Popov.pdf) 3. Popov.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/250
569 Downloads